Has anyone ever stopped taking risperdal and experienced withdrawals? My husband stopped taking it 16 days ago and at about day 6 or 7 started having horrible nausea and headache. Nausea is so bad he can still hardly sit up for an extended period of time. He was taking 1/2 mg a day. He had been on the risperdal for at least a year. He was showing signs of slurring words shuffling his feet just very out of it. Lack of emotion and feelings. He had a car wreck and luckily no one was hurt but we decided then he had to come off of it, but how long can the withdrawals last??
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...